# SDR AALA2019111989036

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 62,882 hours, 23,607 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS VERY BAD DIRTY SOCK SMELL ON DECENT. MAINTENANCE ACCOMPLISHED JOB CARD - SMOKE ODOR FUMES INITIAL TROUBLESHOOTING. FOUND SOURCE OF ODOR TO BE FWD GALLEY OVENS. REPACED BOTH FWD GALLEY OVENS IAW AMM 25-35-19. NO ODOR EXISTS AT THIS TIME.
